MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG SHUNTASSISTANT 2.0 10; HYDROCEPHALUS MANAGEMENT

CHRISTOPH MIETHKE GMBH & CO KG SHUNTASSISTANT 2.0 10; HYDROCEPHALUS MANAGEMENT
Model Number FX100T
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code Hydrocephalus (3272)
Date of Event 12/23/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation on-going.Additional information / investigation results will be provided in a supplemental report.
 
Event or Problem Description
It was reported that there was a problem with a shuntassistant (b)(4).The surgeon suspected that the valve operated in overdrianage and the valve was replaced.Patient information: age: (b)(6) years, weight: unknown, height:unknown, gender: unknown.Date of implantation: (b)(6) 2020, date of removal: (b)(6) 2020."associated medwatches: 3004721439-2021-00005 , mdr # - same patient".
 
Event or Problem Description
Investigation is completed."associated medwatches: 3004721439-2021-00005, mdr#- same patient/event".
 
Additional Manufacturer Narrative
Investigation: visual inspection: the following observations were made during the visual inspection: -no abnormalities are detected permeability test: the test showed that the shuntassistant 2.0 is permeable.Some particles are flushed out during the test.Computer control test: the computer controlled test has shown the opening pressure of the shuntassistant 2.0, at a reference flow rate of 20 ml/h in a vertical position, to be 11.97 cmh2o.This is within the specified tolerance of 10 cmh2o +4/-2 cmh2o.Internal inspection of product: in order to verify whether the investigated valve was compromised by the known risks of hydrocephalus therapy, e.G.By a build-up of natural substances (protein, blood, or tissue particles) in the cerebrospinal fluid, we have dismantled the valve.After dismantling of the valve, no deposits were found in the shuntassistant 2.0.Results: based on our investigation, we are not able to substantiate the clinical claim of "over-drainage".At the time of the investigation, it is not clear to us how the mentioned functional impairment occurred.Our investigations could not identify a deviations.We can exclude a defect at the time of release.The valve met all specifications of the final inspection when released from christoph miethke gmbh & co.Kg.From our point of view, no further regulatory actions are required.

Brand Name
SHUNTASSISTANT 2.0 10
Common Device Name
HYDROCEPHALUS MANAGEMENT
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM  14469
MDR Report Key11230184
Report Number3004721439-2021-00004
Device Sequence Number3805867
Product Code JXG
UDI-Device Identifier04041906501563
UDI-Public4041906501563
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K190174
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/04/2025
Device Model NumberFX100T
Device Catalogue NumberFX100T
Device Lot Number20047652
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/07/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2021
Supplement Date Received by Manufacturer02/01/2021
Initial Report FDA Received Date01/26/2021
Supplement Report FDA Received Date02/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR